# SDR USAA2013071800022

- Difficulty date: June 24, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 41,106 hours, 16,935 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367303801000
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DELAMINATION ON FLOOR PANEL 161BF BETWEEN FR59 TO FR63 & BETWEEN Y1042.1 TO Y765.  REPLACED FLOOR PANEL IAW SRM 53-02-00, FIG. 209 & IRM 9701, REV. G.
